Çankaya GCRIS Standart veritabanının içerik oluşturulması ve kurulumu Research Ecosystems (https://www.researchecosystems.com) tarafından devam etmektedir. Bu süreçte gördüğünüz verilerde eksikler olabilir.
 

Positive explicit and implicit computational techniques for reaction-diffusion epidemic model of dengue disease dynamics

Thumbnail Image

Date

2020

Journal Title

Journal ISSN

Volume Title

Publisher

Open Access Color

OpenAIRE Downloads

OpenAIRE Views

Research Projects

Organizational Units

Journal Issue

Events

Abstract

The aim of this work is to develop a novel explicit unconditionally positivity preserving finite difference (FD) scheme and an implicit positive FD scheme for the numerical solution of dengue epidemic reaction-diffusion model with incubation period of virus. The proposed schemes are unconditionally stable and preserve all the essential properties of the solution of the dengue reaction diffusion model. This proposed FD schemes are unconditionally dynamically consistent with positivity property and converge to the true equilibrium points of dengue epidemic reaction diffusion system. Comparison of the proposed scheme with the well-known existing techniques is also presented. The time efficiency of both the proposed schemes is also compared, with the two widely used techniques.

Description

Keywords

Structure Preserving Methods, Finite Difference Schemes, Dengue Model, Diffusion Epidemic System, Numerical Simulations

Turkish CoHE Thesis Center URL

Fields of Science

Citation

Ahmed, Nauman...et al. (2020). "Positive explicit and implicit computational techniques for reaction-diffusion epidemic model of dengue disease dynamics", Advances in Difference Equations, Vol. 2020, No. 1.

WoS Q

Scopus Q

Source

Advances in Difference Equations

Volume

2020

Issue

1

Start Page

End Page